# SDR TWAA9807404

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001143
- Condition: Shorted
- Location: Galley
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

STL - FLT 315 - NR 3 COFFEEMAKER CIRCUIT BREAKER POPPED.  CREW RESET CB AND SPARKS WERE PRESENT AT THE COFFEEMAKER AND CB POPPED AGAIN.  CREW LEFT CB POPPED.  REPLACED COFFEEMAKER.  CHECK-C 4-1-98 STL.  (M)
